# SDR SCNA95210

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA00246
- Condition: Corroded
- Location: Bs 1505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION WAS FOUND ON THE INTERCOSTAL AT STATION 1505, APPROXIMATELY BS 78.  REMOVED AND REPLACED THE INTERCOSTAL AT STATION 1505 IAW SRM 51-33-01.
